# SDR HYIA20221101002

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N1055
- Make and model: Cessna 402C
- Aircraft serial: 402C0249
- Aircraft time: 34,448 hours, 17,838 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 51411022
- Part serial: 0525R
- Condition: Broken
- Location: Rt Mlg
- Part time: 9,711 hours, 13,175 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR AXLE FAILED ON LANDING/TAXI TO GATE. MAINTENANCE IS REPLACING LOWER BARREL & AXLE.
